International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2002 / Article

Open Access

Volume 15 |Article ID 691325 | 3 pages | https://doi.org/10.1155/S1048953302000321

Building and solving mathematical programming models in engineering and science by Enrique Castillo, Antonio J. Conejo, Pablo Pedregal, Ricardo Garcia, and Natalia Alguacil

Received01 Apr 2002
Revised01 Sep 2002

Abstract

This article has no abstract.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

89 Views | 2900 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.